Skip to content
My WebMD Sign In, Sign Up

Announcements

Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

*No Dr Outside Contact Please*
off my rocker
avatar
ddnos posted:
Adrenaline already seems start to get higher again afer increase Nardil a month or so ago, and it's driving me crazy. I take sleeping pill and so currently sedated, but in spite of that, having pretty bad adrenaline reactions. I just did email my doc to see if she can prescribe med to treat symptoms and hope can se e her tomorrow or friday. she only work on those two days. I also did email tdoc and ask if her could call me in morning. so we see. i feel like going to splode and that feels strange to feel that way at same time sedated. lol Maybe i splode in my sleep.

go now i do ok
debbie
Forgiveness is letting go of the hope that the past could have been any different --Unknown
Reply
 
avatar
slik_kitty responded:
hope you can see your doc today.
 
avatar
ddnos replied to slik_kitty's response:
Haven't heard from her yet, so don't know if will be able to see her today, and i going to my mom's on friday and doc only there tues and fri, so i won't see her fri. Maybe she just can call in the medication bcuz we know what med it is that will need to be added. Hopefully that med will work or I'm screwed! lol I am trap in Nardilville and so far can only see one way to help with them symptoms, and that is that particular beta blocker; so if that one don't work, I guess i just need to hire someone to scrape me off the ceiling from time to time. This so annoying for sure.
Oh gag! I have tv on in background and that show Jerry Springer show just come on - gotta hurry and turn it off before its vibes permeate my home. lol
Hugs
Debbie
Forgiveness is letting go of the hope that the past could have been any different --Unknown
 
avatar
ddnos replied to slik_kitty's response:
Kitty, I am so not happy with my doc right now, but hopefully she will hear me with my reyply. I was not home when she replied so just saw it and i had asked if she could just call in prescription of med we had talked about. So i get reply and she said sh didn't think i could tolerate it because my blood pressure is always on the high end of low and that the beta blocker would just make it lower and cause me to be dizzy. Well we already did talk about that and I KNOW that, but she said that we could at least try a low dose of it to see how i handle it, and i have a blood pressure cuff here at home that i could be checking bp every day. THere is NO other option to treat the high adrenaline and so what the *&*% am i posed to do?? I wrote her back and hopefully she will agree to low dose. I'm not so stupid that i would stay on it if it caused low blood pressure and she knows that of me! Grrrrrrrrrrrr. I have to try not to think about this till i hear back from her re what she gonna do - if she still won't prescribe or if she will prescribe low dose. or if she have any other grand idea to deal with this friggen adrenaline! I gonna splode!!!
Sorry i blows up on you - hope you not got no spit on you. lol
hugs
Debbie
Forgiveness is letting go of the hope that the past could have been any different --Unknown
 
avatar
ddnos replied to ddnos's response:
Ooops, not "high end of low" lol but it should say, "low end of normal" sheeeeeeeeesh
Forgiveness is letting go of the hope that the past could have been any different --Unknown
 
avatar
slik_kitty replied to ddnos's response:
think you are just going to have to talk to her physically. explain to her that you quit trying to go off the nardil because there was another option with this new med to help you out. you guys had discussed this and agreed to this option. she can't back out of it now. if she isn't going to hear you by email then make an appt and go talk to her in person.
 
avatar
jselleck replied to slik_kitty's response:
feel your pain ddnos. I'm having problems with my pdoc and a med he put me on. Turns out that he put me on 6 x's the daily recommended dose and my body totally freaked out. Like major side affefects freaked out.. So I lowered the dose last night and again this morning and I'm feeling great again. Hope you have better results with your issues. Take care..

J
 
avatar
ddnos replied to slik_kitty's response:
Kitty, I agree - I still haven't heard back from her (I wrote a 2nd email to her becasue i was po'd lol) she works on fridays so I MIGHT hear from her then - but bottom line is, this would be better to do in person. Not blaming her, but I do wish that she wouldn't have replied the way she did via email, but instead, just suggested taht i come in to talk. But that didn't happen, so we'll see how it goes from here.
Thanks for your support
Debbie
Forgiveness is letting go of the hope that the past could have been any different --Unknown
 
avatar
ddnos replied to jselleck's response:
Hi J - good to see you!

Holy macaroni that your pdoc put you on 6x's daily dose! That wasn't a good mistake on his part! I would for sure let him know so he knows that he did a major boo boo, huh?
Glad you caught it and are feeling great!
Debbie
Forgiveness is letting go of the hope that the past could have been any different --Unknown


Featuring Experts

Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

Helpful Tips

NSAIDS and lithiumExpert
Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
Was this Helpful?
69 of 92 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.